ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2015 , Volume 14 , Issue 2

Select all articles

Export/Reference:

Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type
Nemat Nyamoradi and Kaimin Teng
2015, 14(2): 361-371 doi: 10.3934/cpaa.2015.14.361 +[Abstract](946) +[PDF](383.7KB)
Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian
Stathis Filippas, Luisa Moschini and Achilles Tertikas
2015, 14(2): 373-382 doi: 10.3934/cpaa.2015.14.373 +[Abstract](926) +[PDF](327.6KB)
Global solutions of a Keller--Segel system with saturated logarithmic sensitivity function
Qi Wang
2015, 14(2): 383-396 doi: 10.3934/cpaa.2015.14.383 +[Abstract](1091) +[PDF](405.9KB)
On the asymptotic stability of Volterra functional equations with vanishing delays
Hermann Brunner and Chunhua Ou
2015, 14(2): 397-406 doi: 10.3934/cpaa.2015.14.397 +[Abstract](960) +[PDF](322.7KB)
Second order elliptic operators in $L^2$ with first order degeneration at the boundary and outward pointing drift
Simona Fornaro, Giorgio Metafune, Diego Pallara and Roland Schnaubelt
2015, 14(2): 407-419 doi: 10.3934/cpaa.2015.14.407 +[Abstract](749) +[PDF](403.4KB)
On small perturbation of four-dimensional quasi-periodic system with degenerate equilibrium point
Wenhua Qiu and Jianguo Si
2015, 14(2): 421-437 doi: 10.3934/cpaa.2015.14.421 +[Abstract](870) +[PDF](358.8KB)
Sign-changing solutions to elliptic problems with two critical Sobolev-Hardy exponents
Yanfang Peng and Jing Yang
2015, 14(2): 439-455 doi: 10.3934/cpaa.2015.14.439 +[Abstract](1001) +[PDF](454.6KB)
Some well-posedness and stability results for abstract hyperbolic equations with infinite memory and distributed time delay
Aissa Guesmia and Nasser-eddine Tatar
2015, 14(2): 457-491 doi: 10.3934/cpaa.2015.14.457 +[Abstract](1076) +[PDF](632.4KB)
Sharp existence criteria for positive solutions of Hardy--Sobolev type systems
John Villavert
2015, 14(2): 493-515 doi: 10.3934/cpaa.2015.14.493 +[Abstract](840) +[PDF](442.0KB)
A note on the Monge-Kantorovich problem in the plane
Zuo Quan Xu and Jia-An Yan
2015, 14(2): 517-525 doi: 10.3934/cpaa.2015.14.517 +[Abstract](813) +[PDF](504.1KB)
An integral equation involving Bessel potentials on half space
Yonggang Zhao and Mingxin Wang
2015, 14(2): 527-548 doi: 10.3934/cpaa.2015.14.527 +[Abstract](1098) +[PDF](481.9KB)
Singularity formation for relativistic Euler and Euler-Poisson equations with repulsive force
Yongcai Geng
2015, 14(2): 549-564 doi: 10.3934/cpaa.2015.14.549 +[Abstract](988) +[PDF](420.8KB)
The Liouville type theorem and local regularity results for nonlinear differential and integral systems
Zhenjie Li, Ze Cheng and Dongsheng Li
2015, 14(2): 565-576 doi: 10.3934/cpaa.2015.14.565 +[Abstract](873) +[PDF](386.0KB)
On the growth of the energy of entire solutions to the vector Allen-Cahn equation
Christos Sourdis
2015, 14(2): 577-584 doi: 10.3934/cpaa.2015.14.577 +[Abstract](870) +[PDF](360.2KB)
Note on global regularity of 3D generalized magnetohydrodynamic-$\alpha$ model with zero diffusivity
Xiaojing Xu and Zhuan Ye
2015, 14(2): 585-595 doi: 10.3934/cpaa.2015.14.585 +[Abstract](864) +[PDF](352.5KB)
$W$-Sobolev spaces: Higher order and regularity
Alexandre B. Simas and Fábio J. Valentim
2015, 14(2): 597-607 doi: 10.3934/cpaa.2015.14.597 +[Abstract](803) +[PDF](357.4KB)
Local and global existence results for the Navier-Stokes equations in the rotational framework
Daoyuan Fang, Bin Han and Matthias Hieber
2015, 14(2): 609-622 doi: 10.3934/cpaa.2015.14.609 +[Abstract](944) +[PDF](420.9KB)
A note on the unique continuation property for fully nonlinear elliptic equations
Agnid Banerjee
2015, 14(2): 623-626 doi: 10.3934/cpaa.2015.14.623 +[Abstract](807) +[PDF](287.2KB)
Mean oscillation and boundedness of Toeplitz Type operators associated to pseudo-differential operators
Lanzhe Liu
2015, 14(2): 627-636 doi: 10.3934/cpaa.2015.14.627 +[Abstract](832) +[PDF](333.0KB)
Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain
Luigi C. Berselli and Jishan Fan
2015, 14(2): 637-655 doi: 10.3934/cpaa.2015.14.637 +[Abstract](872) +[PDF](446.8KB)
Hopf bifurcation in an age-structured population model with two delays
Xianlong Fu, Zhihua Liu and Pierre Magal
2015, 14(2): 657-676 doi: 10.3934/cpaa.2015.14.657 +[Abstract](1058) +[PDF](521.7KB)
Refined blow-up results for nonlinear fourth order differential equations
Filippo Gazzola and Paschalis Karageorgis
2015, 14(2): 677-693 doi: 10.3934/cpaa.2015.14.677 +[Abstract](1147) +[PDF](428.4KB)
Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system with cubic nonlinearities in $\mathbb{R}^2$
Salah Missaoui and Ezzeddine Zahrouni
2015, 14(2): 695-716 doi: 10.3934/cpaa.2015.14.695 +[Abstract](905) +[PDF](464.6KB)
Instability of multi-spot patterns in shadow systems of reaction-diffusion equations
Shin-Ichiro Ei, Kota Ikeda and Eiji Yanagida
2015, 14(2): 717-736 doi: 10.3934/cpaa.2015.14.717 +[Abstract](964) +[PDF](578.7KB)
Corrigendum of "Local well-posedness for the nonlinear Dirac equation in two space dimensions"
Hartmut Pecher
2015, 14(2): 737-742 doi: 10.3934/cpaa.2015.14.737 +[Abstract](848) +[PDF](248.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]